Duke Mathematical Journal

A local version of real Hardy spaces

David Goldberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 46, Number 1 (1979), 27-42.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E99: None of the above, but in this section
Secondary: 42B30: $H^p$-spaces 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]


Goldberg, David. A local version of real Hardy spaces. Duke Math. J. 46 (1979), no. 1, 27--42. doi:10.1215/S0012-7094-79-04603-9. https://projecteuclid.org/euclid.dmj/1077313253

Export citation


  • [1] Sergio Campanato, Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 137–160.
  • [2] Ronald R. Coifman, A real variable characterization of $H\sp{p}$, Studia Math. 51 (1974), 269–274.
  • [3] C. Fefferman and E. M. Stein, $H\sp{p}$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193.
  • [4] Robert H. Latter, A characterization of $H^{p}(R^{n})$ in terms of atoms, Studia Math., to appear.
  • [5] Yves Meyer, unpublished manuscript.
  • [6] Duong Hong Phong, On holder and $L^{p}$ estimates for the $\bar \partial$ equation on strong pseudo-convex domains, Doctoral Dissertation, Princeton University, 1977.
  • [7] H. M. Reimann, Functions of bounded mean oscillation and quasiconformal mappings, Comment. Math. Helv. 49 (1974), 260–276.
  • [8] Elias M. Stein, Singular integrals, harmonic functions and differentiability properties of functions of several variables, Singular integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 316–335.
  • [9] Elias M. Stein, Classes $H\sp{p}$ et multiplicateurs: Cas $n$-dimensionnel, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A107–A108.
  • [10] Elias M. Stein, Note on the class $L$ ${\rm log}$ $L$, Studia Math. 32 (1969), 305–310.
  • [11] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970.
  • [12] Elias M. Stein and Guido Weiss, On the theory of harmonic functions of several variables. I. The theory of $H\sp{p}$-spaces, Acta Math. 103 (1960), 25–62.
  • [13] Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971.
  • [14] Robert S. Strichartz, The Hardy space $H\sp{1}$ on manifolds and submanifolds, Canad. J. Math. 24 (1972), 915–925.